... Since January he has gone downhill healthwise. He has hallucinations and is confused much of the time. His appetite has failed completely. Until he received the Avastin doses he was doing well and the cancer was in remission. My question is: is there anyway to counteract the side effects of Avastin? I am desperate for answers. Thank you
This drug can be nasty for those taking it. I would call the dr and ask his advice. There may be something to do, or he may have to alter or discontinue the drug. Sometimes the cure can be worse then the disease, and that's saying something when the disease is cancer. Here's a web page that may help you:
- Avastin Information for Consumers
- Avastin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Avastin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Jul 2011 • 2 answers
My father had lucimya or cancer of the blood, and they gave him a bone marrow transplant and it cur?
Posted 29 Apr 2015 • 1 answer
Posted 18 Mar 2016 • 1 answer
Posted 9 Aug 2016 • 2 answers
Posted 14 Jan 2017 • 0 answers